MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX¿ MANGUM¿ MICRO FLUID DELIVERY SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX¿ MANGUM¿ MICRO FLUID DELIVERY SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX448L60MG
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that the tubing of a medex¿ magnum¿ micro fluid delivery system became disconnected from the patient's peripherally inserted central catheter line (picc).The disconnection occurred where the 3 way stopcock connects.The picc line was placed in the patient's left forearm, and the iv lumen device type was single.The tubing had been hanging for 72 hours without any disconnections, the disconnection only occurred when transferring the infant to be held by its mother.New tubing was hung and total parenteral nutrition was reconnected to the patient.No injury was reported.

Brand Name
MEDEX¿ MANGUM¿ MICRO FLUID DELIVERY SYSTEM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6711914
Report Number3012307300-2017-01479
Device Sequence Number210563
Product Code FPA
UDI-Device Identifier10351688507372
UDI-Public10351688507372
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/13/2020
Device Catalogue NumberMX448L60MG
Device Lot Number3363821
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1